Alert archive / Idaho / Red Flag Warnings in 2007

Red Flag Warning 19, NWS Pocatello, ID

August 18, 2007

NWS Pocatello, ID issued this red flag warning at Aug 18, 2007, 3:55 AM MDT. It took effect at Aug 18, 2007, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 18, 2007, 3:55 AM MDT (09:55 UTC)
In effect from
Aug 18, 2007, 1:00 PM MDT
Expired
Aug 18, 2007, 8:33 PM MDT
In force
8 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPIH 180955
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
355 AM MDT SAT AUG 18 2007

...A RED FLAG WARNING FOR LOW HUMIDITY AND GUSTY WIND IN CENTRAL
IDAHO FIRE WEATHER ZONES 405...406...AND 407 IN EFFECT FROM 1 PM
TODAY THROUGH 9 PM TONIGHT...

IDZ405-406-182200-
/O.UPG.KPIH.FW.A.0013.070818T1900Z-070819T0300Z/
/O.NEW.KPIH.FW.W.0019.070818T1900Z-070819T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
355 AM MDT SAT AUG 18 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WIND IN CENTRAL IDAHO...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING.

A DRY COLD FRONT WILL MOVE THROUGH CENTRAL IDAHO DURING THE DAY.
THIS WILL PRODUCE A WIND SHIFT FROM SOUTHEAST AND SOUTH WIND TO
SOUTHWEST WIND...AND WILL ALSO MEAN AN INCREASE IN THIS SOUTHWEST
WIND DURING THE AFTERNOON TO GUSTS AS STRONG AS 35 MPH IN THE
SALMON-CHALLIS NATIONAL FOREST AND THE NORTHERN SAWTOOTH NATIONAL
FOREST. THE WIND WILL COMBINE WITH LOW HUMIDITY OF 7 TO 15 PERCENT
IN MANY LOCATIONS IN THE AFFECTED AREA TO CREATE HAZARDOUS FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ407-182200-
/O.NEW.KPIH.FW.W.0019.070818T1900Z-070819T0300Z/
EAST CENTRAL IDAHO MOUNTAINS-
355 AM MDT SAT AUG 18 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WIND IN CENTRAL IDAHO...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING. 

A DRY COLD FRONT WILL MOVE THROUGH CENTRAL IDAHO DURING THE DAY.
THIS WILL PRODUCE A WIND SHIFT FROM SOUTHEAST AND SOUTH WIND TO
SOUTHWEST WIND...AND WILL ALSO MEAN AN INCREASE IN THIS SOUTHWEST
WIND DURING THE AFTERNOON TO GUSTS AS STRONG AS 35 MPH IN THE
SALMON-CHALLIS NATIONAL FOREST AND THE NORTHERN SAWTOOTH NATIONAL
FOREST. THE WIND WILL COMBINE WITH LOW HUMIDITY OF 7 TO 15 PERCENT
IN MANY LOCATIONS IN THE AFFECTED AREA TO CREATE HAZARDOUS FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MESSICK
2 follow-up statements
000 
WWUS85 KPIH 181905
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
105 PM MDT SAT AUG 18 2007

...A RED FLAG WARNING FOR LOW HUMIDITY AND GUSTY WIND IN CENTRAL
IDAHO FIRE WEATHER ZONES 405...406...AND 407 IN EFFECT FROM 1 PM
TODAY THROUGH 9 PM TONIGHT...

IDZ405>407-190715-
/O.NEW.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/
/O.CON.KPIH.FW.W.0019.000000T0000Z-070819T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
105 PM MDT SAT AUG 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR FIRE ZONES 405/406/407 IN SOUTHEAST IDAHO. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY
AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS
STRONG AS 35 TO 45 MPH ARE POSSIBLE...PARTICULARLY OVER HIGHER
TERRAIN. HUMIDITIES WILL ALSO BE TRENDING DOWNWARD DURING THE DAY
ON SUNDAY...CONTRIBUTING TO THE HAZARDOUS FIRE WEATHER CONDITIONS.


A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

IDZ409>411-190715-
/O.NEW.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
105 PM MDT SAT AUG 18 2007

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR FIRE ZONES 409/410/411 IN SOUTHEAST IDAHO. 

LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY
AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS
STRONG AS 25 TO 35 MPH ARE POSSIBLE. HUMIDITIES WILL ALSO BE
TRENDING DOWNWARD DURING THE DAY ON SUNDAY...CONTRIBUTING TO THE
HAZARDOUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

IDZ412-413-190715-
/O.NEW.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
105 PM MDT SAT AUG 18 2007

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR FIRE ZONES 412 AND 413 IN SOUTHEAST IDAHO. 

LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY
AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS
STRONG AS 35 TO 45 MPH ARE POSSIBLE...PARTICULARLY OVER HIGHER
TERRAIN. HUMIDITIES WILL ALSO BE TRENDING DOWNWARD DURING THE DAY
ON SUNDAY...CONTRIBUTING TO THE HAZARDOUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS85 KPIH 190233
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
833 PM MDT SAT AUG 18 2007

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES
FOR SOUTHEAST IDAHO FIRE ZONES
405...406...407...409...410...411...412 AND 413...

IDZ405>407-191300-
/O.CAN.KPIH.FW.W.0019.000000T0000Z-070819T0300Z/
/O.CON.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
833 PM MDT SAT AUG 18 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY EVENING. 

LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY
AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS
STRONG AS 35 TO 45 MPH ARE POSSIBLE...PARTICULARLY OVER HIGHER
TERRAIN. HUMIDITIES WILL ALSO BE TRENDING DOWNWARD DURING THE DAY
ON SUNDAY...CONTRIBUTING TO THE HAZARDOUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

IDZ409>411-191300-
/O.CON.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
833 PM MDT SAT AUG 18 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING. 

LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY
AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS
STRONG AS 25 TO 35 MPH ARE POSSIBLE. HUMIDITIES WILL ALSO BE
TRENDING DOWNWARD DURING THE DAY ON SUNDAY...CONTRIBUTING TO THE
HAZARDOUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

IDZ412-413-191300-
/O.CON.KPIH.FW.A.0014.070819T1700Z-070820T0400Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
833 PM MDT SAT AUG 18 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING. 

LOW LEVEL SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY ON SUNDAY
AS A COLD FRONT MAKES IT WAY ACROSS SOUTHEAST IDAHO. GUSTS AS
STRONG AS 35 TO 45 MPH ARE POSSIBLE...PARTICULARLY OVER HIGHER
TERRAIN. HUMIDITIES WILL ALSO BE TRENDING DOWNWARD DURING THE DAY
ON SUNDAY...CONTRIBUTING TO THE HAZARDOUS FIRE WEATHER
CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 17, 9:06 PM MDT, 6 hours 49 minutes earlier.

Area forecast discussion, Aug 17, 9:06 PM MDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
906 PM MDT FRI AUG 17 2007

.UPDATE...HAVE REMOVED THUNDERSTORMS FROM MOST OF THE FORECAST
AREA PER SATELLITE AND RADAR TRENDS. EARLIER CONVECTION PRODUCED
HEAVY RAIN AND WINDS...WITH ISOLATED REPORTS OF WIND DAMAGE COMING
IN WELL AFTER CONVECTION HAD MOVED THROUGH. NAM KEEPS POCKET OF
CONVECTION GOING OVER EXTREME SOUTHEAST CORNER...THUS WILL LEAVE
WEAK POPS THERE OVERNIGHT PER UPSTREAM SATELLITE. WILL DROP RED
FLAG WARNING FOR TODAY BUT KEEP WATCH CURRENT FOR SATURDAY AS
WINDS LOOK FAVORABLE ACROSS CENTRAL MTNS WITH SFC LOW FORMING IN
MONTANA. CAVEAT WILL BE MOISTURE AS CONVECTION REDEVELOPS BUT
GIVEN NUMBER OF CURRENT FIRES BELIEVE WATCH TO BE IN GOOD FAITH
FOR CRITICAL CONTROL ISSUES. TEXT UPDATES FORTHCOMING. DMH

&&

.PREV DISCUSSION... /ISSUED 231 PM MDT FRI AUG 17 2007/

SHORT TERM...TONIGHT THROUGH MONDAY. AN ACTIVE EVENING AND
OVERNIGHT PERIOD IS EXPECTED ACROSS EASTERN IDAHO. CURRENT
SATELLITE AND RADAR IMAGERY SUPPORT THE CURRENT FORECAST THAT
STATES SHOWERS AND THUNDERSTORMS WILL AFFECT MOST LOCATIONS.
RECENT STORM REPORTS HAVE STATED THAT THE STORMS WILL LIKELY
CONTAIN SMALL CORES OF MODERATE TO HEAVY PRECIPITATION ALONG WITH
FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH. THERE WILL BE A
BRIEF BREAK IN STORM ACTIVITY OVERNIGHT...BEFORE ANOTHER ROUND OF
CONVECTION AFFECTS THE AREA SATURDAY. IN ADDITION TO THUNDERSTORM
ACTIVITY SATURDAY...STRONGER WINDS ALOFT WILL CREATE GUSTY WINDS
IN MANY LOCATIONS. THE STRONGEST WIND GUSTS WILL AFFECT PORTIONS
OF CENTRAL IDAHO...ESPECIALLY AT HIGHER ELEVATIONS.

A MODERATE COLD FRONT WILL SWING THROUGH THE REGION SUNDAY...WITH
GUSTY WINDS FOR MOST LOCATIONS...AND SHOWERS/THUNDERSTORMS FOR
PORTIONS OF THE SOUTHERN AND EASTERN HIGHLANDS. TEMPERATURES WILL
BE COOLER SUNDAY. ZONAL FLOW MONDAY WILL LEAD TO SEASONABLE
TEMPERATURES AND NEAR BREEZY CONDITIONS AT TIMES IN OPEN
AREAS...ESPECIALLY IN THE SNAKE RIVER PLAIN.

LONG TERM...MONDAY NIGHT THROUGH THURSDAY. RELATIVELY DRY ZONAL
TO NORTHWEST FLOW WILL OVERSPREAD IDAHO DURING MUCH OF NEXT WEEK.
THIS WILL LEAD TO MUCH COOLER TEMPERATURES...AND NEAR BREEZY
CONDITIONS IN THE SNAKE RIVER PLAIN. THE BEST CHANCE FOR
PRECIPITATION DURING THIS PERIOD WILL BE LATE WEDNESDAY INTO
THURSDAY AS A COLD FRONT MIGRATES THROUGH EASTERN IDAHO.

CANTIN

AVIATION...EXPECT THUNDERSTORMS THIS EVENING FROM BURLEY THROUGH
IDAHO FALLS AND ALONG ALL TWEB ROUTES.  GENERALLY SCATTERED TO
WIDELY SCATTERED IN COVERAGE...ENDING BY MIDNIGHT.  EXPECT STRONGER
WINDS IN SNAKE RIVER PLAIN SATURDAY AFTERNOON AHEAD OF ADVANCING
COLD FRONT.
GK

FIRE WEATHER...THUNDERSTORMS NOW BECOMING MORE WIDESPREAD IN ZONES
412 AND 413 THIS AFTERNOON.  MOIST ATMOSPHERE WITH MOST
THUNDERSTORMS WET...BUT SOME WILL BE DRY AND WITH THE FUEL SITUATION
MANY FIRE STARTS STILL POSSIBLE DESPITE THE RAIN WITHIN THEM.  THUS
THE RED FLAG WARNING WILL CONTINUE THIS EVENING UNTIL 11 PM FOR DRY
THUNDERSTORMS.  A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY
AFTERNOON AND EVENING FOR ZONES 405 AND 406 FOR WINDS AND RELATIVE
HUMIDITIES.  A STRONG SOUTHERLY FLOW ALOFT SETS UP ON SATURDAY AHEAD
OF A COLD FRONT WHICH MOVES THROUGH SUNDAY AND THINK WIND GUSTS WILL
EXCEED 30 MILES PER HOUR IN THE NORTHERN ZONES.  THINK THE SOUTHERN
ZONES WILL HAVE HIGH WIND GUSTS ON SATURDAY AS WELL BUT RELATIVE
HUMIDITIES SHOULD REMAIN ABOVE 15 PERCENT.  EXPECT SUNDAY TO ALSO BE
WINDY BEHIND COLD FRONT AND IT COULD ALSO BE A RED FLAG SCENARIO.
GK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR IDZ405-406.

&&
Hazardous weather outlook, Aug 17, 4:31 AM MDT, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
431 AM MDT FRI AUG 17 2007

IDZ017>025-031-032-181200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
431 AM MDT FRI AUG 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED
DRY THUNDERSTORMS WILL AFFECT MUCH OF THE REGION TODAY. A RED FLAG
WARNING IS IN EFFECT FOR DRY LIGHTNING FOR TODAY. STRONG GUSTY
WINDS AND SMALL HAIL MAY ACCOMPANY SOME OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED
TO SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH
OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 1:05 PM MDTFire Weather WatchPIHBannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 9 more15 hr
Aug 18, 3:18 PM MDTSevere Thunderstorm WarningPIHBannock, Power27 min
Aug 18, 3:38 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville52 min
Aug 18, 3:42 PM MDTSevere Thunderstorm WarningPIHBannock33 min
Aug 18, 3:52 PM MDTTornado WarningPIHBannock23 min
Aug 18, 4:09 PM MDTSevere Thunderstorm WarningPIHBannock, Caribou51 min
Aug 18, 4:21 PM MDTSevere Thunderstorm WarningPIHBonneville, Teton25 min
Aug 18, 4:47 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville28 min
Aug 18, 5:02 PM MDTSevere Thunderstorm WarningPIHBannock, Bear Lake, Caribou, Franklin, Oneida28 min
Aug 18, 5:10 PM MDTSevere Thunderstorm WarningPIHBonneville35 min
Aug 18, 5:28 PM MDTSevere Thunderstorm WarningPIHBear Lake, Caribou, Franklin19 min

Nearby

Red Flag Warnings in Idaho, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.